Alert archive / Maryland / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 26, 2012, 7:43 AM EDT for Caroline County, Kent County, Queen Anne's County, Maryland. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2012, 7:43 AM EDT (11:43 UTC)
- Expired
- Aug 26, 2012, 9:45 AM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 53 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 11.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 191 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
089
WWUS81 KPHI 261143
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 AM EDT SUN AUG 26 2012
DEZ002-003-MDZ008-012-015-019-020-261345-
CAROLINE MD-CECIL MD-INLAND SUSSEX DE-KENT DE-KENT MD-QUEEN ANNE'S MD-
TALBOT MD-
743 AM EDT SUN AUG 26 2012
...NUMEROUS SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
CAROLINE...CECIL...KENT...QUEEN ANNE'S...SUSSEX AND TALBOT
COUNTIES...
AT 736 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 17
MILES NORTHEAST OF BALTIMORE TO 33 MILES SOUTHEAST OF BALTIMORE TO
26 MILES SOUTH OF GEORGETOWN...MOVING NORTH AT 10 MPH. THE HEAVIEST
RAIN WILL BE NEAR OVERTON...ROCK HALL AROUND 745 AM...WYE
MILLS...SKIPTON AROUND 800 AM...HARMONY...CORDOVA AROUND 815
AM...GRIFFIN...AGNER AROUND 830 AM...STARR AND QUEEN ANNE AROUND 845
AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. RAINFALL AMOUNTS
OF ABOUT A QUARTER TO HALF INCH PER HOUR ARE LIKELY WITH THE
STRONGER STORMS. THE SHOWERS AND THUNDERSTORMS ARE WEST OF WHERE THE
HEAVIER RAIN FELL EARLIER THIS MORNING IN SUSSEX COUNTY.
LAT...LON 3845 7569 3865 7572 3870 7584 3866 7596
3887 7621 3899 7625 3898 7620 3901 7618
3903 7625 3909 7625 3917 7629 3932 7619
3942 7601 3951 7599 3954 7607 3972 7622
3972 7611 3938 7591 3883 7535 3845 7537
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 26, 6:13 AM EDT, 1 hour 30 minutes earlier.
Area forecast discussion, Aug 26, 6:13 AM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
613 AM EDT SUN AUG 26 2012
.SYNOPSIS...
HIGH PRESSURE LOCATED ACROSS THE CANADIAN MARITIMES AND NOSING ITS
WAY ACROSS THE NORTHEAST WILL SLOWLY DRIFT SOUTHWARD THROUGH MONDAY.
MEANWHILE, THE WEAK AREA OF LOW PRESSURE JUST TO OUR SOUTH WILL
CONTINUE TO SLOWLY DISSIPATE TODAY. A COLD FRONT IS EXPECTED MONDAY
NIGHT INTO TUESDAY, THEN HIGH PRESSURE IS EXPECTED FOR THE END OF
THE WEEK. QUESTIONS REMAIN IN REGARDS TO THE TRACK OF ISAAC, WHICH
MAY HAVE AN EFFECT ON OUR WEATHER FOR NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NOT MUCH CHANGE IN THE OVERALL WX PATN TODAY VERSUS SAT AS HIGH
PRESSURE IS IN PLACE TO THE NE OF THE REGION AND AN AREA OF LOW
PRESSURE CONTINUES TO MAKE ITS WAY NWWD ACRS THE DELMARVA AND WILL
IMPACT MAINLY SRN PORTIONS OF THE AREA. ONCE AGAIN, THERE WILL BE A
FAIRLY TIGHT GRADIENT OF PRECIP, WITH THE MOST ACRS THE S, AND
HARDLY ANY ACRS THE N. A GENLY ELY FLOW WILL CONTINUE, SO EXPECT A
MAINLY CLOUDY SKY WHICH WILL KEEP TEMPS IN THE LOWER 80S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
THE MDL GUID INDICATES THAT AS THE LOW PUSHES THRU THE REGION
TONIGHT, IT MAY AFFECT EVEN NRN SECTIONS TONIGHT. THERE IS STILL
QUITE A BIT OF UNCERTAINTY FOR THE OVERNIGHT PERIOD, WITH EVEN A FEW
MDLS INDICATING THAT MOST OF THE TIME WILL BE RELATIVELY DRY AND
THEY ARE HAVING DIFFICULTY DISCERNING WHICH AREAS WILL HAVE THE BEST
CHC FOR PRECIP. FOR NOW, WILL PUT THE AXIS FROM THE DELMARVA NWWD.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE PESKY MID-LEVEL TROUGH THAT HAS BEEN AFFECT THE AREA WILL
FINALLY MOVE OUT OF THE AREA EARLY ON MONDAY. HOWEVER, THERE WILL
BE ENOUGH INSTABILITY AND MOISTURE THAT SOME SHOWERS AND
THUNDERSTORMS COULD DEVELOP DURING THE AFTERNOON ON MONDAY.
SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST FOR MONDAY NIGHT
INTO TUESDAY AS A COLD FRONT IS EXPECTED TO APPROACH AND CROSS THE
AREA.
AFTER THE COLD FRONT PASSES, HIGH PRESSURE IS EXPECTED TO BUILD
ACROSS THE AREA FOR THE LATTER PART OF THE WORK WEEK. THIS SHOULD
PROVIDE DRY WEATHER FOR WEDNESDAY THROUGH FRIDAY. THE ONLY PLACE
WHERE RAIN MAY BE POSSIBLE IS ACROSS EXTREME SOUTHERN AREAS ON
WEDNESDAY AS THE FRONT SLOWLY SAGS SOUTHWARD; BUT FOR NOW, WE HAVE
KEPT THE FORECAST DRY.
TEMPERATURES IN THE EXTENDED ARE FORECAST TO REMAIN ABOVE NORMAL,
WITH WEDNESDAY BEING THE COOLEST DAY.
QUESTIONS STILL REMAIN IN REGARDS TO ISAAC AND ANY EFFECT ON OUR
WEATHER. THE GFS IS NOW THE FARTHEST WEST WITH THE SYSTEM, WHILE THE
ECMWF BRINGS THE SYSTEM FURTHER EAST. THE OFFICIAL NHC FORECAST IS
CLOSER TO THE ECMWF AND NAM THROUGH LANDFALL. BOTH MODELS HAVE THE
SYSTEM WEAKENING ONCE IT MOVES INLAND, AND NOT BRINGING US ANY OF
ITS MOISTURE UNTIL LATE NEXT WEEKEND. WITH THE UNCERTAINTY THIS FAR
OUT, WE HAVE KEPT THE STATUS QUO AND KEEP THE FORECAST DRY THROUGH
SATURDAY. PLEASE REFER TO THE NHC FOR THE LATEST FORECAST TRACK
AND ADVISORIES.
&&
.AVIATION /10Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A GENL VFR FCST IS IN STORE FOR MOST, IF NOT ALL OF THE FCST PD.
THERE IS SOME SCT MVFR THIS MORNING, THIS SHUD GIVE WAY TO VFR FOR
MOST AREAS. THEN GENERAL VFR CONDS ARE EXPECTED. PERIODS OF
SHOWERS ARE ONCE AGAIN EXPECTED, WITH THE BEST CHCS S AND E OF KPHL.
MOST OF THE PRECIP SHUD BE LIGHT ENOUGH TO SUPPORT VFR, BUT SOME
LOCAL MVFR CAN NOT BE RULED OUT. BY EARLY MONDAY MORNING, THERE IS
A BETTER CHC OF SOME MVFR CIGS ESPECIALLY IN THE NRMLLY SHELTERED
AREAS.
AN E TO SE FLOW IS EXPECTED TO CONTINUE THRU THE TAF PD, WITH SPEEDS
GENLY 10 KT OR LESS.
OUTLOOK...
MONDAY...MAINLY VFR WITH MVFR CONDITIONS POSSIBLE WITH
SHOWERS/THUNDERSTORMS.
MONDAY NIGHT...MOSTLY VFR EARLY, WITH SHOWERS POSSIBLE WITH MVFR/IFR
CONDITIONS LATE.
TUESDAY...MOSTLY VFR, WITH MVFR/IFR CONDITIONS POSSIBLE WITH
SHOWERS/THUNDERSTORMS ASSOCIATED WITH COLD FRONT.
TUESDAY NIGHT-THURSDAY...MAINLY VFR. POSSIBLE MVFR/IFR FOG TUESDAY
NIGHT/WEDNESDAY MORNING WHERE RAIN OCCURS DURING THE DAY.
&&
.MARINE...
A LOW PRESSURE SYSTEM WILL CONTINUE TO IMPACT THE REGION WITH
PERIODS OF SHOWERS. THIS LOW COUPLED WITH HIGH PRESSURE OVER NEW ENG
AND THE CAN MARITIMES WILL KEEP A PERSISTENT E TO SE FLOW OVER THE
WATERS. AS A RESULT, SEAS WILL REMAIN ELEVATED AT LEAST THRU THE
FIRST HALF OF THE DAY AND WINDS CUD GUST TO AROUND 25 KT ESPECIALLY
THIS MRNG. THEREFORE, THE SCA FOR THE CSTL WATERS WILL REMAIN IN
PLACE. LATER SHIFTS CAN DETERMINE IF IT WILL NEED TO BE EXTENDED,
ESPECIALLY ACRS THE SRN WATERS.
OUTLOOK...
CONDITIONS ARE FORECAST TO REMAIN BELOW SMALL CRAFT ADVISORY LEVELS
THROUGH THE OUTLOOK PERIOD. A COLD FRONT IS EXPECTED MONDAY NIGHT
INTO TUESDAY. WINDS MAY GUST AROUND 20 KNOTS DURING THIS TIME
PERIOD, BUT SHOULD REMAIN BELOW ADVISORY LEVELS. AS THE FRONT
SLOWLY SAGS TO OUR SOUTH WEDNESDAY, WINDS MAY REMAIN GUSTY AROUND
20 KNOTS AND SEAS MAY APPROACH 4, BUT CONDITIONS SHOULD STILL
REMAIN BELOW ADVISORY LEVELS.
&&
.RIP CURRENTS...
AFTER DISCUSSIONS WITH OUR OBSERVER, HAVE DECIDED TO RAISE RIP
CURRENT RISK TO HIGH FOR TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR NJZ014-024>026.
DE...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR DEZ004.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 PM EDT THIS AFTERNOON FOR
ANZ450>455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...ROBERTSON
AVIATION...NIERENBERG/ROBERTSON
MARINE...NIERENBERG/ROBERTSON
RIP CURRENTS...NIERENBERGHazardous weather outlook, Aug 26, 6:09 AM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 609 AM EDT SUN AUG 26 2012 NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062- 068>071-271015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 609 AM EDT SUN AUG 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-PAZ067-271015- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SALEM-CUMBERLAND-CAPE MAY-CHESTER- 609 AM EDT SUN AUG 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-271015- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 609 AM EDT SUN AUG 26 2012 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MODERATE RISK OF RIP CURRENTS MAY LINGER INTO THE EARLY PART OF THE NEW WEEK. SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE POSSIBLE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-271015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 609 AM EDT SUN AUG 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. STRONG THUNDERSTORMS ARE POSSIBLE AROUND THE TIME OF THE COLD FRONTAL PASSAGE MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 26, 3:02 AM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 AM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD REHOBOTH BEACH 38.72N 75.08W
08/25/2012 SUSSEX DE 911 CALL CENTER
A FEW ROADS FLOODED IN REHOBOTH BEACH
0915 PM FLASH FLOOD NORTH CAPE MAY 38.98N 74.95W
08/25/2012 CAPE MAY NJ TRAINED SPOTTER
SEVERAL ROADS FLOODED WITH CARS STUCK IN WATER AND SOME
FLOATING.
0100 AM FLOOD WILDWOOD CREST 38.97N 74.84W
08/26/2012 CAPE MAY NJ TRAINED SPOTTER
STREETS FLOODED IN WILDWOOD CREST
0130 AM FLOOD NORTH WILDWOOD 39.00N 74.80W
08/26/2012 CAPE MAY NJ TRAINED SPOTTER
ROADS FLOODED IN NORTHWILDWOOD WITH 6 TO 8 INCHES OF
WATER.
0200 AM FLASH FLOOD AVALON 39.09N 74.74W
08/26/2012 CAPE MAY NJ TRAINED SPOTTER
ROADS FLOODED WITH A CAR SUBMERGED IN AVALON
&&
EVENT NUMBER PHI1200688 PHI1200689 PHI1200690 PHI1200691 PHI1200692
ROBERTSONLocal storm report, Aug 26, 6:44 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
644 AM EDT SUN AUG 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLOOD REHOBOTH BEACH 38.72N 75.08W
08/25/2012 SUSSEX DE 911 CALL CENTER
A FEW ROADS FLOODED IN REHOBOTH BEACH
0915 PM FLASH FLOOD NORTH CAPE MAY 38.98N 74.95W
08/25/2012 CAPE MAY NJ TRAINED SPOTTER
SEVERAL ROADS FLOODED WITH CARS STUCK IN WATER AND SOME
FLOATING.
1006 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
08/25/2012 M43 MPH ANZ431 DE NOS PLATFORM
37 KNOT WIND GUST AT BRANDYWINE SHOAL
1148 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
08/25/2012 M41 MPH ANZ431 DE NOS PLATFORM
36 KNOT WIND GUST AT BRANDYWINE SHOAL
0100 AM FLOOD WILDWOOD CREST 38.97N 74.84W
08/26/2012 CAPE MAY NJ TRAINED SPOTTER
STREETS FLOODED IN WILDWOOD CREST
0130 AM FLOOD NORTH WILDWOOD 39.00N 74.80W
08/26/2012 CAPE MAY NJ TRAINED SPOTTER
ROADS FLOODED IN NORTHWILDWOOD WITH 6 TO 8 INCHES OF
WATER.
0200 AM FLASH FLOOD AVALON 39.09N 74.74W
08/26/2012 CAPE MAY NJ TRAINED SPOTTER
ROADS FLOODED WITH A CAR SUBMERGED IN AVALON
&&
EVENT NUMBER PHI1200688 PHI1200689 PHI1200693 PHI1200694 PHI1200690
PHI1200691 PHI1200692
ROBERTSONSpecial weather statement, Aug 26, 7:43 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 AM EDT SUN AUG 26 2012
DEZ002-003-MDZ008-012-015-019-020-261345-
CAROLINE MD-CECIL MD-INLAND SUSSEX DE-KENT DE-KENT MD-QUEEN ANNE'S MD-
TALBOT MD-
743 AM EDT SUN AUG 26 2012
...NUMEROUS SHOWERS AND ISOLATED STRONG THUNDERSTORMS WILL AFFECT
CAROLINE...CECIL...KENT...QUEEN ANNE'S...SUSSEX AND TALBOT
COUNTIES...
AT 736 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE EXTENDING FROM 17
MILES NORTHEAST OF BALTIMORE TO 33 MILES SOUTHEAST OF BALTIMORE TO
26 MILES SOUTH OF GEORGETOWN...MOVING NORTH AT 10 MPH. THE HEAVIEST
RAIN WILL BE NEAR OVERTON...ROCK HALL AROUND 745 AM...WYE
MILLS...SKIPTON AROUND 800 AM...HARMONY...CORDOVA AROUND 815
AM...GRIFFIN...AGNER AROUND 830 AM...STARR AND QUEEN ANNE AROUND 845
AM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. RAINFALL AMOUNTS
OF ABOUT A QUARTER TO HALF INCH PER HOUR ARE LIKELY WITH THE
STRONGER STORMS. THE SHOWERS AND THUNDERSTORMS ARE WEST OF WHERE THE
HEAVIER RAIN FELL EARLIER THIS MORNING IN SUSSEX COUNTY.
LAT...LON 3845 7569 3865 7572 3870 7584 3866 7596
3887 7621 3899 7625 3898 7620 3901 7618
3903 7625 3909 7625 3917 7629 3932 7619
3942 7601 3951 7599 3954 7607 3972 7622
3972 7611 3938 7591 3883 7535 3845 7537
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:11 PM EDT | Special Weather Statement | PHI | Cape May | 94 min |
| Aug 25, 9:02 PM EDT | Areal Flood Advisory | PHI | Cape May | 3 hr |
| Aug 25, 9:24 PM EDT | Flash Flood Warning | PHI | Cape May | 74 min |
| Aug 25, 9:29 PM EDT | Special Marine Warning | PHI | 91 min | |
| Aug 25, 10:43 PM EDT | Special Marine Warning | PHI | 92 min | |
| Aug 25, 11:12 PM EDT | Flash Flood Warning | PHI | Cape May | 3 hr |
| Aug 25, 11:39 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 26, 12:54 AM EDT | Special Marine Warning | PHI | 2 hr | |
| Aug 26, 1:01 AM EDT | Special Marine Warning | PHI | 119 min | |
| Aug 26, 1:42 AM EDT | Flash Flood Warning | PHI | Cape May | 117 min |
| Aug 26, 6:08 AM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 16 hr |
| Aug 26, 1:16 AM EDT | Flash Flood Warning | PHI | Sussex | 3 hr |
| Aug 26, 2:20 AM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Aug 26, 4:56 AM EDT | Flash Flood Warning | PHI | Sussex | 9 hr |
| Aug 26, 11:48 AM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 117 min |
| Aug 26, 12:17 PM EDT | Areal Flood Advisory | PHI | Caroline, Talbot | 118 min |
| Aug 26, 12:49 PM EDT | Areal Flood Advisory | PHI | Kent, Queen Anne's | 91 min |
| Aug 26, 1:29 PM EDT | Flash Flood Warning | PHI | Caroline, Queen Anne's, Talbot | 7 hr |
| Aug 26, 2:22 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 53 min |
| Aug 26, 2:58 PM EDT | Flash Flood Warning | PHI | Kent, Queen Anne's | 4 hr |
| Aug 26, 3:15 PM EDT | Severe Thunderstorm Warning | PHI | Talbot | 25 min |
| Aug 26, 5:36 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 39 min |
| Aug 26, 5:42 PM EDT | Tornado Warning | PHI | Caroline | 19 min |
| Aug 26, 6:15 PM EDT | Flash Flood Warning | PHI | Caroline, Queen Anne's | 4 hr |
| Aug 26, 7:39 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 66 min |
| Aug 26, 7:59 PM EDT | Areal Flood Warning | PHI | Queen Anne's, Talbot | 15 hr |
Nearby
Special Weather Statements in Maryland, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.